Large deviations for the total queue size in non-Markovian tandem queues

Anne Buijsrogge, Pieter-Tjerk de Boer, K.A. Rosen Esquivel, Willem R.W. Scheinhardt

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)
12 Downloads (Pure)

Abstract

We consider a $d$-node tandem queue with arrival process and light-tailed service processes at all queues i.i.d. and independent of each other. We consider three variations of the probability that the number of customers in the system reaches some high level $N$, namely during a busy cycle, in steady state, and upon arrival of a new customer. We show that their decay rates for large $N$ have the same value and give an expression for this value.
Original languageEnglish
Pages (from-to)305-312
Number of pages8
JournalQueueing systems
Volume85
Issue number3-4
DOIs
Publication statusPublished - 1 Apr 2017

Keywords

  • MSC-60K25
  • MSC-60F10
  • EWI-27679
  • IR-104020
  • Tandem queue
  • Decay rate
  • GG1 queue
  • Large deviations

Fingerprint Dive into the research topics of 'Large deviations for the total queue size in non-Markovian tandem queues'. Together they form a unique fingerprint.

Cite this